Cult benzo tapers land Ashton devotees in psych ward

5 days out... superior stupidity
« on: January 19, 2018, 07:46:48 pm »

[Buddie]

Hello buddies,
I am entering day 5, again, if you check my signature last time
I had 5 days I was running to the hospital and ended up 6 days in a psych unit.. put back on a rapid taper, 3 days, I feel the same symptoms coming on, cognitive impairement,
Confusion, brain zaps, head pressure, burning skin, twitching fingers… I am and will ride this out.. not going to the hospital again so maybe I know what to expect, the part that scares me the most are the mild hallucinations I experienced last time…
I will not dwell on it…
Just ride it out…

Re: 5 days out... superior stupidity
« Reply #1 on: January 20, 2018, 12:16:37 am »

[Buddie]

How are you doing since being released from the psych ward? Did they help you? I was in the psych was Aug, Sept, Oct, and November. I’m pretty much like you-don’t want to go back so I’m riding it out at home. My newest crappy symptom is chest pain and racing heartbeat. I hope you feel better soon!

Porn saves benzo addict’s life?

Porn ? Really need advice please
« on: August 27, 2017, 09:10:56 am »

[Buddie]

Hi enveryone.

I’m shamefull about it but i think its also a problem like another.

I was wondering if porn (like masturbating at least 2 Times a day...) can prevent the CNS from healing. Because I know that it takes energy and stimulates the CNS.

I’m in a rough period of my withdrawal at 2.5 months and i’m a afraid of quitting porn and be even more stressed and depressed, like just quitting another addiction…

I don’t know if I should stop because it hurts my CNS a lot or if I should consider quitting later… ?
My symptoms are actually: depression, anxiety, lethargy, weakness and other little things…

Thank you all
« Last Edit: August 27, 2017, 01:23:36 pm by [Buddie] »

Re: Porn ? Really need advice please
« Reply #1 on: August 27, 2017, 02:04:39 pm »

[Buddie]

Hey buddy,

Im willing to bet that it can be taxing on your CNS. And it definitely doesn’t help your practice for self control which can be very harmful for you and your mental health. I understand that this is something that is not easy to admit to people that you do, and asking for help in this area takes a lot of guts, so I totally commend you on this for taking the first step which is asking for helping. And remember that we all need help in one area or another. You are not the only one.

I’m a Christian, and I know that we are suppose to refrain from having religious talks on this forum, but I gotta tell you, if you give this area of weakness over to Jesus, you will be amazed at the victory you can have. I know I can’t overcome my problems by myself.

You may or may not believe, but it’s just some thought I figured I’d give you hat I know has helped me in the past, and he has changed my life.

Anyways, keep up the good fight, and we are here for ya!

Scrappy

Re: Porn ? Really need advice please
« Reply #2 on: August 27, 2017, 02:14:19 pm »

[Buddie]

I agree with Scrappy:)

Keep healing

Re: Porn ? Really need advice please
« Reply #3 on: August 27, 2017, 03:20:52 pm »

[Buddie]

You will find this strange, i’ve never been really religious, but since me beginning of post-benzo i go like every 2 weeks at church to pray and thanks God and Jesus to give me strengh.

I know that i need to quit this and this is a bad addiction, but it’s really worst since post-benzo, i really want to quit but it seems too hard for now… And my psychiatrist doesnt really help me !

So i’m asking myself if i need to quit now or later to heal better…

Re: Porn ? Really need advice please
« Reply #4 on: August 27, 2017, 04:18:18 pm »

[Buddie]

I don’t think the porn is necessarily going to stop healing. If you are exhausting yourself with any activity, that could not be good, cause you need to take care of yourself and give yourself the rest your body needs. This could also be your personal way of stress-relief, and maybe it’s helping? Maybe take a few days off and see.

Re: Porn ? Really need advice please
« Reply #5 on: August 27, 2017, 07:37:10 pm »

[Buddie]

……and risking carpal tunnel is just another worry you don’t need..

Re: Porn ? Really need advice please
« Reply #6 on: August 27, 2017, 08:19:49 pm »

[Buddie]

I don’t think watching porn will delay the healing, but stopping a porn addiction can cause nasty withdrawal symptoms on top of the benzo withdrawal symptoms. This will increase depression, anxiety, insomnia an fatigue. During porn withdrawal your dopamine and GABA levels will go down. During most dopaminergic drug/behaviour addiction withdrawals, the levels of corticotropin releasing factor and dynorphin increase. This will make you feel like shit, until the brain reaches homeostasis in kappa opioid and dopamine receptors. Some people even expierence porn PAWS.

Re: Porn ? Really need advice please
« Reply #7 on: August 27, 2017, 08:47:24 pm »

[Buddie]

I’m no expert but while withdrawing you should listen closely to your body and mind. If it seems to have adverse effects, then cut […]. Masterbation is not an addiction unless it controls you. Porn is another story. If you are addicted and go cold turkey, it could increase you symptoms. I’m not advocating anything here but there are some things to consider. Nothing to be ashamed of!
« Last Edit: August 27, 2017, 08:53:12 pm by [Buddie] »

Re: Porn ? Really need advice please
« Reply #8 on: August 28, 2017, 04:47:30 am »

[Buddie]

Quote from: [Buddie] on August 27, 2017, 02:04:39 pm
Hey buddy,

Im willing to bet that it can be taxing on your CNS. And it definitely doesn’t help your practice for self control which can be very harmful for you and your mental health. I understand that this is something that is not easy to admit to people that you do, and asking for help in this area takes a lot of guts, so I totally commend you on this for taking the first step which is asking for helping. And remember that we all need help in one area or another. You are not the only one.

I’m a Christian, and I know that we are suppose to refrain from having religious talks on this forum, but I gotta tell you, if you give this area of weakness over to Jesus, you will be amazed at the victory you can have. I know I can’t overcome my problems by myself.

You may or may not believe, but it’s just some thought I figured I’d give you hat I know has helped me in the past, and he has changed my life.

Anyways, keep up the good fight, and we are here for ya!

Scrappy

As a 25 year old woman who is engaged to the best man in the world and continued to have a rocking sex life all through withdrawal as well as look at porn a few times a month I can say it was my saving grace during the worst time in my life aka withdrawal from benzos.

[…] you are not shameful in the least bit, not sure if you are a man or a woman but watching porn is NOTHING to be ashamed of and unless it is causing you to not be able to have real relationships with people or if you feel it is an addiction in and of itself then don’t worry about it, it can help to release the major stress of benzo withdrawal and recovery, provide some temporary pleasure in your life and also just distract you.

Also highly recommend sex and connection with real people if you are up to it, withdrawal is a beast but it ends, I swear. DO NOT FEEL GUILTY OR ASHAMED OF YOUR SEXUALITY and you have zero reason to fear it will effect your CNS whether you quit or keep going with watching porn.

PS. Do you […] and don’t let anybody make you feel bad for how you choose to express your sexuality.

Cult tells addict she has brain damaged, keep tapering

Dangerous symptoms after fast valium taper? Can I die?
« on: April 09, 2017, 03:19:53 am »

[Buddie]

I take Klonopin and Valium. I went off 5mg of Valium in 16 days after being on it for one year.
The first week, I felt fine and I was happy to be down one benzo. I was sure I could stay off it and would never need it again.
After about a week and a half, I began to feel very weak arms and nervous system problems. My arms were getting weaker and developing more pain by the day. Then I felt my body go into a spasmodic state, throughout one day, and it was breaking down (legs shaking, trouble breathing/swallowing) so I drove home from work like a mad woman to run and get some valium. I took 5mg and all of the nervous system issues ceased….

I have now reinstated on valium for the past three days and am getting more severe symptoms from going back on it — weak legs, arms, the feeling of about to pass out, numbness, tingling, electrocution feelings, thinking I need to call 911. It’s as if my body is telling me it doesn’t want it. I am so confused.

I am trying to drop off the valium again tonight because I think I shocked my body by both going off it and going back on it. I am not quite sure what to do, if these withdrawal symptoms and reinstatement symptoms are serious….After having messed with my valium, I have felt on the border of going into seizures, convulsions, or whatever one might call a central nervous system breakdown.

Big question: SHOULD I JUST STAY OFF THE VALIUM AT THIS POINT? What would happen if I just let my nervous system continue to breakdown and took no rescue dose?
« Last Edit: April 09, 2017, 04:23:26 am by [Buddie] »

Re: Dangerous symptoms after fast valium taper?
« Reply #1 on: April 09, 2017, 03:31:46 am »

[Buddie]

You have damaged your brain with the valium and your CNS is in revolt and breakdown all at the same time. Tapper again slowly it may take 6 months to a year. So that you can heal. All of those symptoms are classic w/d. Do not freak out it may take a year for you to heal.